Max Planck Society - eDoc Server

http://edoc.mpg.de



Quasimodularity and large genus limits of Siegel-Veech constants
Authors: Chen, Dawei; Möller, Martin; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of the American Mathematical Society
Volume: 31
Issue / Number: 4
Start Page: 1059
End Page: 1163
Document Type: Article
ID: 743129.0


The arithmetic and topology of differential equations
Authors: Zagier, Don B.
Title of Book: European Congress of Mathematics : Berlin, 18-22 July, 2016
Start Page: 717
End Page: 776
Place of Publication: Zürich
Publisher: European Mathematical Society
Date of Publication (YYYY-MM-DD): 2018
Document Type: InBook
ID: 743355.0


Report 32/2005: Explicit methods in number theory (July 17th -- July 23rd, 2005).
Editors: Cohen, Henri; Lenstra, Hendrik W.; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Oberwolfach Reports
Volume: 2
Issue / Number: 3
Start Page: 1799
End Page: 1866
Document Type: Article
ID: 744875.0


Heegner points and derivatives of L-series.
Authors: Gross, Benedict H.; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 1986
Title of Journal: Inventiones Mathematicae
Volume: 84
Start Page: 225
End Page: 320
Document Type: Article
ID: 744952.0


On the capacity of disjointly shared networks
Authors: Lagarias, J.C.; Odlyzko, A.M.; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 1985
Title of Journal: Computer Networks and Isdn Systems
Volume: 10
Start Page: 275
End Page: 285
Document Type: Article
ID: 744962.0


On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank\quad 3.
Authors: Buhler, Joe P.; Gross, Benedict H.; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 1985
Title of Journal: Mathematics of Computation
Volume: 44
Start Page: 473
End Page: 481
Document Type: Article
ID: 744957.0